Alert archive / Texas / Special Weather Statements in 2021
Special Weather Statement, NWS Fort Worth, TX
NWS Fort Worth, TX issued this special weather statement at Jul 11, 2021, 6:32 AM CDT for Navarro County, Texas. It was in force for 28 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 11, 2021, 6:32 AM CDT (11:32 UTC)
- Expired
- Jul 11, 2021, 7:00 AM CDT
- In force
- 28 min
- Issued by
- NWS Fort Worth, TX
County Navarro County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 81 km from the middle of the area, began a volume at 11:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 11.5 hours before the alert went out and 103 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1457 J/kg
- Mixed-layer CIN
- -26 J/kg
- Mixed-layer LCL
- 1695 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- -51 m²/s²
- 0-3 km storm-relative helicity
- -26 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.2
The text
As transmitted.
468
WWUS84 KFWD 111132
SPSFWD
Special Weather Statement
National Weather Service Fort Worth TX
632 AM CDT Sun Jul 11 2021
TXZ134-146-111200-
Ellis TX-Navarro TX-
632 AM CDT Sun Jul 11 2021
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN ELLIS AND WESTERN
NAVARRO COUNTIES UNTIL 700 AM CDT...
At 632 AM CDT, Doppler radar was tracking a strong thunderstorm over
Blooming Grove, or 16 miles west of Corsicana, moving south at 30
mph.
Winds in excess of 40 mph will be possible with this storm.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm. Seek
a safe shelter inside a building or vehicle.
&&
LAT...LON 3181 9672 3207 9690 3205 9694 3213 9698
3232 9661 3200 9628
TIME...MOT...LOC 1132Z 343DEG 24KT 3211 9675
$$
30What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this special weather statement went out at Jul 11, 5:50 AM CDT, 42 minutes earlier.
Area forecast discussion, Jul 11, 5:50 AM CDT, 42 minutes before
Area Forecast Discussion...UPDATED National Weather Service Fort Worth TX 550 AM CDT Sun Jul 11 2021 ...New Short Term, Aviation... .SHORT TERM... /NEW/ Update: No major changes from the short term discussion below. I did make minor adjustments for current trends regarding convection and redevelopment later today on residual outflows from this mornings convective activity. In addition, a weak cold front will be moving into the I-20 corridor around or just after midday, with a mid level shortwave moving southward across the Ark-La-Tex and E TX/LA this afternoon. In addition, minor adjustments to winds, hourly temps, dew point temperatures, and sky cover were made with the latest data. 05/ Previous Discussion: /Tonight through Sunday Night/ The remaining few showers across Central TX this evening should continue to taper off over the next couple of hours. The rain- free period tonight will be somewhat short lived as the storms currently along the cold front in northern Oklahoma should approach the Red River after midnight tonight. These storms are expected to decrease in coverage and strength as they approach the Metroplex late overnight although a few strong wind gusts may occur. Early tomorrow, the influence of the upper level ridge to our west will diminish over our area slightly, allowing for stronger upper level northwesterly flow to nudge into the area. This should provide some additional southward push to the boundary through the afternoon. The primary driver in determining the areas that see storms re-develop along the front through the afternoon will be the strength of the outflow boundaries associated with tonight's storms. With this uncertainty, the second round of thunderstorms will likely initiate near or just south of the Metroplex. Damaging winds will again be the primary hazard along with a threat for isolated severe hail. For the rest of tonight, we'll have increasing PoPs north of I-20 to the Red River after midnight into the early morning hours Sunday. After a brief lull in activity during the mid morning hours, PoPs will increase again into the afternoon as we get into peak heating and the remnant frontal boundary sags into Central Texas. Gordon && .LONG TERM... /Issued 209 AM CDT Sun Jul 11 2021/ /Monday and Beyond/ The upper low partially responsible for our ongoing weather pattern shift will begin to open into a trough, which will extend from the Great Lakes to Central Texas on Monday. Weak ascent associated with the trough axis should be ongoing at the start of the forecast period. Another round of scattered showers and storms can therefore be expected by Monday afternoon, with the best rain chances being in the vicinity of the remnant surface front. The severe threat should lessen by then due to weaker flow aloft, but there may still be a few strong storms capable of producing gusty winds, heavy rain, and small hail. Storms should gradually weaken while moving east of the region Monday night. The upper trough will finally lift off to the northeast on Tuesday while a mid and upper ridge noses in from the west. This will decrease the rain chances and return the area to more typical July weather for mid to late week. Will stick close to the NBM for temperatures with near seasonable normal values expected Wednesday through next weekend. After Monday, it looks like our rain chances will be slim and limited mainly to the east and southeast zones where the afternoon seabreeze will occasionally make its presence known. Otherwise, highs in the low to mid 90s and lows in the 70s can be expected Tuesday through the end of the period. 30 && .AVIATION... /NEW/ Update: Only adjustment from the 06z TAF discussion below was to bring in the potential for spotty MVFR cigs through 15z or 16z...otherwise VFR should prevail throughout the forecast. Otherwise, MVFR cigs late tonight should remain confined south and east of all airports. 05/ Previous Discussion: /00Z TAFs/ Main concern through Sunday will be widespread convective potential. Line of thunderstorms organizing in Oklahoma will head south overnight and should approach the Metroplex airports well after midnight, in a weakened state. We'll continue with a VCTS from 8-12Z with VFR prevailing outside of any convection. Outflow and the associated frontal boundary will be in the vicinity of the Metroplex during the late morning and will serve as a focus for additional convection Sunday afternoon. Significant impacts to departures/arrivals should be anticipated along with variable winds in an around convection through the afternoon. Most of the activity should gradually slide southward into Central Texas by late afternoon/evening. VFR will prevail Sunday night. Dunn && .PRELIMINARY POINT TEMPS/POPS... Dallas-Ft. Worth 92 74 92 75 94 / 70 30 30 10 10 Waco 93 73 89 73 92 / 60 50 40 5 5 Paris 88 70 89 71 90 / 40 5 20 20 20 Denton 93 71 92 73 94 / 50 10 20 10 10 McKinney 91 71 91 73 92 / 60 20 20 10 10 Dallas 93 75 92 76 94 / 70 30 30 10 10 Terrell 89 71 90 73 91 / 70 40 30 10 10 Corsicana 89 74 90 73 91 / 70 60 40 10 10 Temple 91 73 90 71 92 / 30 40 30 5 5 Mineral Wells 92 70 90 71 93 / 60 30 30 5 5 && .FWD WATCHES/WARNINGS/ADVISORIES... None. &&
Hazardous weather outlook, Jul 11, 3:28 AM CDT, 3 hours 4 minutes before
Hazardous Weather Outlook National Weather Service Fort Worth TX 328 AM CDT Sun Jul 11 2021 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-111200- Montague-Cooke-Grayson-Fannin-Lamar-Young-Jack-Wise-Denton-Collin- Hunt-Delta-Hopkins-Stephens-Palo Pinto-Parker-Tarrant-Dallas- Rockwall-Kaufman-Van Zandt-Rains-Eastland-Erath-Hood-Somervell- Johnson-Ellis-Henderson-Comanche-Mills-Hamilton-Bosque-Hill-Navarro- Freestone-Anderson-Lampasas-Coryell-Bell-McLennan-Falls-Limestone- Leon-Milam-Robertson- 328 AM CDT Sun Jul 11 2021 This Hazardous Weather Outlook is for North and Central Texas. .DAY ONE...Today and Tonight. A few strong to marginally severe storms will continue through daybreak for areas near and just north of the I-20 corridor. Main threats will be very gusty storm outflow winds, small hail, and brief heavy rainfall up to an inch across a few areas. As a weak cold front sinks south into, or just south of the I-20 corridor by this afternoon, scattered thunderstorms will re-develop near and ahead of this boundary. Storms should continue to persist into the evening hours across Central TX. A few strong to severe storms will be possible. Damaging winds and hail will be the primary hazards. In addition, isolated instances of very heavy rainfall could produce minor flooding of typical low lying areas. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Isolated to scattered storms can be expected across Central Texas Tuesday through Friday. .SPOTTER INFORMATION STATEMENT... Limited spotter activation may be requested later today, mainly south of I-20, or I-30 across East Texas.
In the hours before
Special weather statement, Jul 11, 3:43 AM CDT, 2 hours 49 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
343 AM CDT Sun Jul 11 2021
TXZ103-104-118-119-110930-
Collin TX-Denton TX-Tarrant TX-Dallas TX-
343 AM CDT Sun Jul 11 2021
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN DENTON...TARRANT...
SOUTHWESTERN COLLIN AND NORTHWESTERN DALLAS COUNTIES UNTIL 430 AM
CDT...
At 343 AM CDT, Doppler radar was tracking a strong thunderstorm over
Southlake, moving southeast at 35 mph.
Winds in excess of 40 mph will be possible with this storm.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm. Seek
a safe shelter inside a building or vehicle.
&&
LAT...LON 3298 9651 3295 9652 3262 9693 3263 9755
3299 9752 3299 9740 3305 9740 3333 9684
TIME...MOT...LOC 0843Z 333DEG 32KT 3296 9716
30Special weather statement, Jul 11, 3:59 AM CDT, 2 hours 33 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
359 AM CDT Sun Jul 11 2021
TXZ100-115-110930-
Stephens TX-Young TX-
359 AM CDT Sun Jul 11 2021
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN YOUNG AND STEPHENS
COUNTIES UNTIL 430 AM CDT...
At 359 AM CDT, Doppler radar was tracking a strong thunderstorm 8
miles east of Woodson, or 18 miles southeast of Throckmorton, moving
south at 40 mph.
Winds in excess of 40 mph will be possible with this storm.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm. Seek
a safe shelter inside a building or vehicle.
&&
LAT...LON 3295 9910 3296 9895 3320 9895 3323 9842
3295 9843 3295 9857 3294 9858 3253 9858
3251 9910
TIME...MOT...LOC 0859Z 340DEG 35KT 3304 9891
30Special weather statement, Jul 11, 4:24 AM CDT, 2 hours 8 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
424 AM CDT Sun Jul 11 2021
TXZ119>122-134-111000-
Ellis TX-Kaufman TX-Van Zandt TX-Rockwall TX-Dallas TX-
424 AM CDT Sun Jul 11 2021
...SIGNIFICANT WEATHER ADVISORY FOR ROCKWALL...KAUFMAN...WEST CENTRAL
VAN ZANDT...NORTHEASTERN ELLIS AND SOUTHEASTERN DALLAS COUNTIES UNTIL
500 AM CDT...
At 424 AM CDT, Doppler radar was tracking a strong thunderstorm over
Seagoville, moving southeast at 50 mph.
Winds in excess of 40 mph will be possible with this storm.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm. Seek
a safe shelter inside a building or vehicle.
&&
LAT...LON 3236 9626 3236 9645 3235 9645 3233 9638
3220 9664 3267 9689 3296 9649 3286 9629
3284 9629 3284 9625 3260 9577
TIME...MOT...LOC 0924Z 317DEG 45KT 3267 9659
30Special weather statement, Jul 11, 4:34 AM CDT, 1 hour 58 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
434 AM CDT Sun Jul 11 2021
TXZ115-129-111030-
Stephens TX-Eastland TX-
434 AM CDT Sun Jul 11 2021
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN EASTLAND AND STEPHENS
COUNTIES UNTIL 530 AM CDT...
At 434 AM CDT, Doppler radar was tracking a strong thunderstorm over
Crystal Falls, or 8 miles north of Breckenridge, moving south at 25
mph.
Winds in excess of 40 mph will be possible with this storm.
Locations impacted include...
Breckenridge, Eastland, Cisco, Ranger, Necessity, Gunsight and
Crystal Falls.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm. Seek
a safe shelter inside a building or vehicle.
&&
LAT...LON 3251 9911 3252 9910 3255 9909 3296 9909
3295 9858 3251 9858 3235 9857 3235 9912
TIME...MOT...LOC 0934Z 341DEG 21KT 3288 9893
30Special weather statement, Jul 11, 4:56 AM CDT, 1 hour 36 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
456 AM CDT Sun Jul 11 2021
TXZ121-122-134-135-146-111100-
Ellis TX-Kaufman TX-Van Zandt TX-Henderson TX-Navarro TX-
456 AM CDT Sun Jul 11 2021
...SIGNIFICANT WEATHER ADVISORY FOR KAUFMAN...WESTERN VAN ZANDT...
HENDERSON...ELLIS AND NAVARRO COUNTIES UNTIL 600 AM CDT...
At 455 AM CDT, Doppler radar was tracking a strong thunderstorm near
Cottonwood, or 13 miles southwest of Kaufman, moving southeast at 40
mph.
Winds in excess of 40 mph will be possible with this storm.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm. Seek
a safe shelter inside a building or vehicle.
&&
LAT...LON 3201 9606 3180 9650 3181 9672 3243 9708
3255 9651 3284 9611 3284 9606 3235 9563
3206 9563
TIME...MOT...LOC 0955Z 331DEG 37KT 3241 9642
30Special weather statement, Jul 11, 6:32 AM CDT, 0 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
632 AM CDT Sun Jul 11 2021
TXZ134-146-111200-
Ellis TX-Navarro TX-
632 AM CDT Sun Jul 11 2021
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN ELLIS AND WESTERN
NAVARRO COUNTIES UNTIL 700 AM CDT...
At 632 AM CDT, Doppler radar was tracking a strong thunderstorm over
Blooming Grove, or 16 miles west of Corsicana, moving south at 30
mph.
Winds in excess of 40 mph will be possible with this storm.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm. Seek
a safe shelter inside a building or vehicle.
&&
LAT...LON 3181 9672 3207 9690 3205 9694 3213 9698
3232 9661 3200 9628
TIME...MOT...LOC 1132Z 343DEG 24KT 3211 9675
30The office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 11, 12:38 AM CDT | Severe Thunderstorm Warning | FWD | Cooke, Montague | 52 min |
| Jul 11, 1:10 AM CDT | Special Weather Statement | FWD | Grayson | 20 min |
| Jul 11, 1:27 AM CDT | Special Weather Statement | FWD | Cooke, Grayson, Montague | 48 min |
| Jul 11, 2:03 AM CDT | Special Weather Statement | FWD | Fannin, Lamar | 57 min |
| Jul 11, 2:13 AM CDT | Special Weather Statement | FWD | Collin, Cooke, Denton, Grayson, Montague, Wise | 47 min |
| Jul 11, 2:32 AM CDT | Special Weather Statement | FWD | Jack, Young | 28 min |
| Jul 11, 2:52 AM CDT | Special Weather Statement | FWD | Collin, Denton, Wise | 38 min |
| Jul 11, 2:56 AM CDT | Special Weather Statement | FWD | Delta, Lamar | 34 min |
| Jul 11, 3:01 AM CDT | Special Weather Statement | FWD | Jack | 29 min |
| Jul 11, 3:43 AM CDT | Special Weather Statement | FWD | Dallas, Tarrant | 47 min |
| Jul 11, 3:59 AM CDT | Special Weather Statement | FWD | Stephens, Young | 31 min |
| Jul 11, 4:24 AM CDT | Special Weather Statement | FWD | Kaufman, Rockwall | 36 min |
| Jul 11, 4:34 AM CDT | Special Weather Statement | FWD | Stephens | 56 min |
| Jul 11, 4:56 AM CDT | Special Weather Statement | FWD | Ellis, Henderson, Kaufman, Navarro, Van Zandt | 64 min |
| Jul 11, 6:01 AM CDT | Areal Flood Advisory | FWD | Ellis, Kaufman | 2 hr |
| Jul 11, 6:56 AM CDT | Special Weather Statement | FWD | Navarro | 34 min |
| Jul 11, 7:31 AM CDT | Special Weather Statement | FWD | Freestone, Limestone, Navarro | 29 min |
| Jul 11, 6:50 PM CDT | Areal Flood Advisory | FWD | Bell, Coryell | 3 hr |
Nearby
Special Weather Statements in Texas, 2021Every special weather statement in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.